Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

Daughter died at age 17 with no cause. I was given Profasi injection during pregnancy. Related?

When I was 8weeks pregnant I was given a course of profasi injections as I experienced bleeding I had miscarried 3 times befor this ,my daughter was born with s development delay ,my daughter who just turned 17 has passed away 4 months ago cause of death is still unknow,would this drug leave your system ? Or are there cases you know about that are similar to mine,regards Julie
Asked On : Wed, 27 Mar 2013
Answers:  2 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hi, Thanks for using HCM.
Profasi is chorionic gonadotropin whose actions are almost the same as those of luteinizing hormone (LH) and is also normally produced by the placenta in pregnancy. Your doctor has given this drug at particular dose considering the importance of maintaining pregnancy due to previous miscarriage. This drug won't cause death of child 17 years after birth. We cant tell whether this drug caused the developmental delay as there are no well established trails noting it. Hope I answered your question. Feel free to ask me if you have any further queries.
Wish you good health. Take care.

Regards
Dr. Lohit
Answered: Tue, 16 Jul 2013
I find this answer helpful
General & Family Physician Dr. Vidya KR's  Response
Hi, Thanks for using HCM.
Profasi medication is given to continue pregnancy.
Developmental delay in your child could be many reasons. difficult to correlate with this medication.

Hope I answered your question. Feel free to ask me if you have any further queries.
Wish you good health. Take
care.

Regards
Dr. Vidya
Answered: Tue, 16 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor